# SDR SWAA2023041916596

- Difficulty date: March 14, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 59,800 hours, 35,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING RH SIDE AT PASSENGER CABIN (7 EA) 2023-191572<[01] REPLACED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING RH SIDE AT PASSENGER CABIN (7 EA) IAW DWG 33500007 REV.2 AND MT 733-50-01;[02] CORRECTION STEP 1  REPLACED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING RH SIDE AT PASSENGER CABIN (7 EA) IAW DWG 33500007 REV.2 AND TTG8Q003CNR5;[03] CORRECTED STEP 2 REPLACED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING RH SIDE AT PASSENGER CABIN (7 EA) IAW DWG 33500007 REV.2 AND TTG8Q003CNR5 (MT 733-50-01);[04] TASK CARD COMPLETE.
